# SDR 2001FA0000531

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N115BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1531
- Aircraft time: 7,169 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: 08411132
- Condition: Broken
- Location: Downlock
- Part time: 7,169 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOWNLOCK ADJUSTING SCREW BROKE FOR REASONS UNKNOWN.THIS ALLOWED LEFT MAIN GEAR TO LOSE DOWNLOCK TENSION. LEFT MAIN LANDING GEAR RETRACTED UNTIL IT STOPPED AGAINST INBOARD GEAR DOOR. THIS ALLOWED PROP TO HIT THE GROUND AND DAMAGE TO LEFT FLAPS OCCURED.
